# SDR SWAA2020121632607

- Difficulty date: November 26, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 PIT, RT SIDEWALL TO FLOOR PANEL ZEE ANGLE HAS AREAS OF CORROSION AROUND SIDEWALL PANEL ATTACH SCREW HOLES FROM BS 500A TO BS 500I, AREAS MARKED IN BLACK.  REMOVED CORROSION AT C-1 PIT RT SIDE WALL TO FLOOR PANEL Z ANGLE STA 500A TO 500J, IAW B 737 SRM 51-10-02-0G-0 ITEM 15.  ORIGINAL 'T' .040 REMAINING .031 LOSS .009 FOUND TO BE OUT OF LIMITS, IAW B 737 SRM 53-00-53-1A-2 FIG 103.  FABRICATE REPAIR SECTION AND SPLICE INSTALLED, IAW B 737 SRM 53-00-53-2A-1 REPAIR 5 P/N 143A7501-188.
